# SDR AALA202502039193

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Incorrect
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y254 FR 20 FWD GALLEY AREA MEASURES OF CORROSION ARE L=1.206INCH, W=0.682INCH, D=0.030INCH. MAINTENANCE REPLACED FLOOR BEAM Y254 FR 20 FWD GALLEY AREA IAW A319 SRM 51-42-11-801 AND DWG D53110900,DWG D53110984.
